All Journal Entries Journals

Taper/shamper

Dec 05, 2013 - 4 comments
Tags:

supplement

,

taper

,

Bipolar

,

Pain

,

head

,

mental

,

dose

,

medical



Before the Medical/head Dr team released me to return here to one of my favorite homes,I had been on a steady taper of down .50...wait... Down .50
I'd been steady at 2.50 daily
WTF happened?  Mental challenges trigger physical pain. Here I am .awesome everything & I've steadily increased my dosage. Now my taper starts at 5.5 to 6 or the withdrawals are too debilitating.
I've tapered before, only difference now the complication with the Bipolar meds. Could lower the taper start dose & supplement with Valium.
For me better to get under 2.50  & then see if Valium is needed.

Comments
Post a Comment
Avatar universal
by hlpplse, Dec 05, 2013
What are you tapering from Klonopin?? or Pain Meds?? Hope you are doing well sending Prayers your way

6726276 tn?1421126668
by CRSeaside, Dec 05, 2013
Pain meds. Norco   Had surgery 2 months ago, time to do this again.
My Bipolar meds inc Cymbalta    & Wellbutrin daytime.   Seraquell & Zoneisimide night .
PRN Valium & Adderal. May go 3 months or more without those. The Dr does want me to incorporate into taper.
Thank you. I appreciate the support.

Avatar universal
by hlpplse, Dec 05, 2013
Oh Ok, how are you doing? Were are you at taking the pain pills, how many a day? You can do this, sending good thoughts your way!!

6726276 tn?1421126668
by CRSeaside, Dec 06, 2013
Thank you so much. My sincere hope is this will be the last time. Maxy

Post a Comment